Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/62588
Title: 求解弹性地基上四边自由板的功的互等定理法
Authors: Chen, JY
Zhong, Y
Yin, JH 
Issue Date: 2001
Publisher: 南京水利科學硏究院
Source: 岩土工程學報 (Chinese journal of geotechnical engineering), Nov. 2001, v. 23, no. 6, p. 766-768 How to cite?
Journal: 岩土工程學報 (Chinese journal of geotechnical engineering) 
URI: http://hdl.handle.net/10397/62588
ISSN: 1000-4548
Rights: © 2001 中国学术期刊电子杂志出版社。本内容的使用仅限于教育、科研之目的。
© 2001 China Academic Journal Electronic Publishing House. It is to be used strictly for educational and research purposes.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
r05998.pdf107.74 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record
PIRA download icon_1.1View/Download Contents

Page view(s)

39
Last Week
0
Last month
Citations as of Aug 14, 2018

Download(s)

15
Citations as of Aug 14, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.